# SDR CKSA97554

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND RT HORIZONTAL STAB STA 32.108 OUTSIDE OF REAR SPAR LONG.  FRAME FORWARD TOP PART HAS 2.5 INCH CRACK COVERING 3 FASTENERS MOST FORWARD EDGE.  NDT VERIFIED CRACK.  INSTALLED REPAIR IAW AIA/E/2643, EDR B2-05517.  CORROSION TASK CARD NUMBER C55-391-10 PART 2 OF 2.  NON-ROUTINE TASK CARD NUMBER 003109.
